Label Changes for:

Lupron Depot (Leuprolide Acetate for Depot Suspension)

July 2013

Changes have been made to the WARNINGS, PRECAUTIONS and ADVERSE REACTIONS sections of the safety label.

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) 

 

July 2013

WARNINGS AND PRECAUTIONS

Convulsions
  • Postmarketing reports of convulsions have been observed in patients on leuprolide acetate therapy. These included patients with a history of seizures, epilepsy, cerebrovascular disorders, central nervous system anomalies or tumors, and in patients on concomitant medications that have been associated with convulsions such as bupropion and SSRIs. Convulsions have also been reported in patients in the absence of any of the conditions mentioned above. Patients receiving a GnRH agonist who experience convulsion should be managed according to current clinical practice.

ADVERSE REACTIONS

Postmarketing Experience
  • Hepato-biliary disorder: Serious drug-induced liver injury 

 

July 2012

ADVERSE REACTIONS

Postmarketing
  • Respiratory, thoracic and mediastinal disorder – Interstitial lung disease

 

January 2012 

ADVERSE REACTIONS

Postmarketing

Hepato-biliary disorder

  • rarely reported serious liver injury

 

Hide
(web4)